Just what it says: caffeine in pill form
. Caffeine pill
s are often advertised
as being “as safe as coffee
” but unlike coffee
it is very easy to take too much caffeine
. This can lead to terrible results
. People who use caffeine pills may complain of stomach irritation, and that the pills make them feel jittery. This is because they are wimps.
There are many brands of caffeine pills:
Vivarin - yellow, expensive
When taking caffeine pills it’s important to:
NoDoz - white, nasty minty taste
Stay-Awake - generic, white, no taste, cheap as dirt
Wakeups- pink things with the rooster on the bottle (hence the collequial term "turkeys" )
Quick-Pep - recalled by FDA for containing more caffeine than advertised
Revive! - generic, yellow, chalky, hard to find
Penguin Mints - caffeine pills disguised as mint candy.
pro-plus - UK brand pill with a scary website
sources I used:
- Drink eight glasses of water a day. Caffeine has a diuretic effect.
- Take extra calcium if you use caffeine pills more than once a week. Caffeine causes the body to underutilise available calcium.
- Check your pulse while on caffeine pills. It should be less than 86 beats per minute. If your pulse is 90 or greater, don't use them again.
- Taper caffeine pills slowly to avoid withdrawal effects, such as headaches and irritability.
Thanks to Profoundly_Slack for idea about Penguin mints. Also thanks to Error404 for letting me know about "turkeys"